Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 34538, 19 pages
http://dx.doi.org/10.1155/IJMMS/2006/34538

On the existence of multiple positive entire solutions for a class of quasilinear elliptic equations

School of Mathematics and Computer Science, Nanjing Normal University, Jiangsu, Nanjing 210097, China

Received 21 June 2005; Revised 22 November 2005; Accepted 22 January 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Amann, “Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces,” SIAM Review, vol. 18, no. 4, pp. 620–709, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. R. Esteban and J. L. Vázquez, “On the equation of turbulent filtration in one-dimensional porous media,” Nonlinear Analysis, vol. 10, no. 11, pp. 1303–1325, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. B. Gidas, W. M. Ni, and L. Nirenberg, “Symmetry and related properties via the maximum principle,” Communications in Mathematical Physics, vol. 68, no. 3, pp. 209–243, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. Guedda and L. Véron, “Local and global properties of solutions of quasilinear elliptic equations,” Journal of Differential Equations, vol. 76, no. 1, pp. 159–189, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Z. M. Guo, “Some existence and multiplicity results for a class of quasilinear elliptic eigenvalue problems,” Nonlinear Analysis, vol. 18, no. 10, pp. 957–971, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Z. M. Guo and J. R. L. Webb, “Uniqueness of positive solutions for quasilinear elliptic equations when a parameter is large,” Proceedings of the Royal Society of Edinburgh. Section A, vol. 124, no. 1, pp. 189–198, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. A. Herrero and J. L. Vázquez, “On the propagation properties of a nonlinear degenerate parabolic equation,” Communications in Partial Differential Equations, vol. 7, no. 12, pp. 1381–1402, 1982. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. Kamin and L. Véron, “Flat core properties associated to the p-Laplace operator,” Proceedings of the American Mathematical Society, vol. 118, no. 4, pp. 1079–1085, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Kichenassamy and J. Smoller, “On the existence of radial solutions of quasi-linear elliptic equations,” Nonlinearity, vol. 3, no. 3, pp. 677–694, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. T. Kusano and C. A. Swanson, “Positive entire solutions of semilinear biharmonic equations,” Hiroshima Mathematical Journal, vol. 17, no. 1, pp. 13–28, 1987. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. T. Kusano and H. Usami, “Positive solutions of a class of second order semilinear elliptic equations in the plane,” Mathematische Annalen, vol. 268, no. 2, pp. 255–264, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. O. A. Ladyzhenskaya and N. N. Ural'tseva, Linear and Quasilinear Elliptic Equations, Academic Press, New York, 1968. View at MathSciNet
  13. G. M. Lieberman, “Boundary regularity for solutions of degenerate elliptic equations,” Nonlinear Analysis, vol. 12, no. 11, pp. 1203–1219, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Q. Lu, Z. Yang, and E. H. Twizell, “Existence of entire explosive positive solutions of quasi-linear elliptic equations,” Applied Mathematics and Computation, vol. 148, no. 2, pp. 359–372, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  15. M. Montenegro and M. Montenegro, “Existence and nonexistence of solutions for quasilinear elliptic equations,” Journal of Mathematical Analysis and Applications, vol. 245, no. 2, pp. 303–316, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. C. V. Pao, “Positive solutions of a nonlinear boundary-value problem of parabolic type,” Journal of Differential Equations, vol. 22, no. 1, pp. 145–163, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. S. I. Pohožaev, “On equations of the form u=f(x,u,u),” Mathematics of the USSR. Sbornik, vol. 41, no. 2, pp. 269–280, 1982. View at Publisher · View at Google Scholar
  18. D. Ruiz, “A priori estimates and existence of positive solutions for strongly nonlinear problems,” Journal of Differential Equations, vol. 199, no. 1, pp. 96–114, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  19. P. Tolksdorf, “On the Dirichlet problem for quasilinear equations in domains with conical boundary points,” Communications in Partial Differential Equations, vol. 8, no. 7, pp. 773–817, 1983. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. X. Xu, “Positive entire solutions to a class of nonlinear elliptic equations,” Journal of Mathematics (Wuhan), vol. 16, no. 4, pp. 403–411, 1996 (Chinese). View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. X. Xu, B. Yang, and L. Debnath, “Positive entire solutions of nonlinear polyharmonic equations in 2,” Applied Mathematics and Computation, vol. 126, no. 2-3, pp. 377–388, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  22. Z. Yang, “Non-existence of positive entire solutions for elliptic inequalities of p-Laplacian,” Applied Mathematics. A Journal of Chinese Universities. Series B, vol. 12, no. 4, pp. 399–410, 1997 (Chinese). View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. Z. Yang, “Existence of entire explosive positive radial solutions of quasilinear elliptic systems,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 46, pp. 2907–2927, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  24. Z. Yang, “Existence of positive bounded entire solutions for quasilinear elliptic equations,” Applied Mathematics and Computation, vol. 156, no. 3, pp. 743–754, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  25. Z. Yang, “Existence of positive entire solutions for singular and non-singular quasi-linear elliptic equation,” to appear in Journal of Computational and Applied Mathematics, Corrected Proof, Available online 4 January 2006.
  26. Z. Yang and Z. Guo, “On the structure of positive solutions for quasilinear ordinary differential equations,” Applicable Analysis, vol. 58, no. 1-2, pp. 31–52, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. Z. Yang and H. Yang, “Existence of positive radial solutions for quasilinear elliptic boundary value problems,” Annals of Differential Equations, vol. 15, no. 4, pp. 438–452, 1999 (Chinese). View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet